| Model Number |
01.18.442 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 1901541: (b)(4) items manufactured and released on (b)(6) 2019.Expiration date: 2024-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 3 years 4 months after the primary, the patient came in reporting pain due to a potted stem and the cause of the potted stem is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.